Click to see larger image
Vicks Nyquil Multi Symptom Cold & Flu Relief Cherry Flavor Liquid 10oz
10 consumer reviews
Average Product Rating:
Vicks NyQuil can help combat H1N1 symptoms with sleep and alcohol… Zzzzz.
Nov 22, 2009
Review by Reuben Gathright
Rated a Very Helpful Review
Pros:Helps you rest, cherry flavor masks taste
Cons:Where did Sunday go? Did the Indianapolis Colts or New Orleans Saints win?
The Bottom Line: Get ready for some cold or flu relief with Vicks Nyquil Cherry flavor but do not expect to do anything constructive the next four hours.
Late night colds are the worst because they keep you up with constant sniffling and coughing. After taking DayQuil Vitamin C caplets during the day, I always reach for Vicks Nyquil Multi Symptom to get me asleep. What really makes it work and are there any concerns with this product? Read on to find out more.
Recommend this product?
I trust Vicks products because they work and have clear labeling. In case you did not know, when shopping for cold medicine the effect it has is written on the label.
The prefix Ny means the product will make you sleepy.
The prefix Day means that you can consume the product during the day will only slight cognition side effects.
Many people complain about the taste of Nyquil. You will find the cherry flavor helps but if you really have a cold then chances you are not going to taste this stuff anyway.
Efficacy Of Vicks NyQuil Cold & Flu Multi-Symptom Relief
Efficacy is a medical term that means the capacity for beneficial change in any medicine or therapeutic product. For this review, I was curious to see how long it would take to get any noticeable effect from taking this Nyquil product. While watching the Indianapolis Colts game on my Samsung 63” Plasma, I took a 30 Ml dose. Amazingly, 20 minutes later I started feeling sleepy. After 45 minutes, I was not coughing and had no signs of a sore throat. I was sleepy though. I woke up half an hour later on the couch with the game still on the television but feeling much better. Go Colts!
Active Ingredients And Some Precautions
The active ingredients in one 15ml tablespoon are Acetaminophen 500 mg, Dextromethorphan HBr 15 mg and Doxylamine Succinate 6.26mg. Acetaminophen is the active ingredient in many medications like Tylenol and is used as a pain reliever for sore throats and chests. Dextromethorphan HBr is effective at reducing upper respiratory cough in adults. However it has not been found to work as well in children. Doxylamine Succinate is a sedating antihistamine that will put you to sleep and reduce the allergy like symptoms found in a cold or flu.
The recommended dose for adults and children at least 12 years is 30ml which is double the ingredients above. All that Acetaminophen in a quick acting liquid form can be dangerous though. Keep this in mind since recent medical studies show that acetaminophen is a leading cause of liver disease.
Vicks NyQuil Cold & Flu will reduce any visible symptoms of a cold and allow you to quickly rest. The ability to cleanly breathe and drink fluid are critical to recovering from any flu. The problem that I have this product is that you are going to be walking the fine line of Acetaminophen overdose in just 24 hours. I simply cannot reiterate the dangers of going into premature liver failure or even reduced function while trying to combat a routine seasonal cold.
As an added bonus, for a limited time, some stores are now selling a BONUS 20% more alcohol and Acetaminophen for the same price. Life is good for us sickly zombies. I paid $6.49 for my 12 Fluid Ounce bottle at CVS Pharmacy in Lake Charles, LA. Tis the flu season to get drunk on cherry!
In all I give Vicks NyQuil Cold & Flu Cherry Flavor one thumb up and one thumb down.
This review is a Lean-N-Mean VIII entry, tippin the scales at 567 words, not including this statement.
Read all comments (3)
Share this product review with your friends
Find cold, cough and allergy at Target.com! Powerful cold symptom relief for day or night. Power through your day with the non-drowsy, multi-symptom c...
Find cold, cough and allergy at Target.com! Nyquil cold & flu nighttime relief liquid cherry flavor 12 fl oz: turn to nyquil cold & flu nighttime reli...
3 PACK OF VICKS NYQUIL COLD FLU 12oz BOTTLES NIGHTTIME RELIEF Your better-looking tomorrow begins tonight. The nighttime sniffling, sneezing, coughing...
Our Shop Shop Categories Description Category: Health and Beauty ISBN: B005ZD6DUI Condition: New! Note: New Condition. Vicks Nyquil Cold Flu Nighttime...
Find cold, cough and allergy at Target.com! Power through your day with the non-drowsy, multi-symptom cold and flu relief of vicks dayquil liquid. Tem...
Vicks NyQuil and DayQuil LiquiCaps Combo Pack - 72 ct. Cold symptoms rarely keep a timely schedule. Fortunately, with a Vicks NyQuil/DayQuil LiquiCaps...
Find painkillers and muscle treatments at Target.com! Nyquil severe cold & flu nighttime relief - maximum symptom fighting ingredients to relieve your...
Vicks NyQuil and DayQuil LiquiCaps Combo Pack - 72 ct. - Free USA Shipping
Well at Walgreens Walgreens Pharmacist Recommended* Multi-Symptom ~ Nighttime Temporarily Relieves Common Cold Flu Symptoms 4 Original Flavor 1 A...